# SDR ASAA2018071625444

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 37,586 hours, 11,286 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010301
- Part serial: 001662
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 60,597 hours, 21,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FO'S FMC CDU BLANKED OUT FOR APPROX 17 SECONDS, DISPLAYED A "BIT TEST", THEN RETURNED TO NORMAL OPERATION. THIS SEQUENCE REPEATED APPROX EVERY ONE MINUTE. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 31 MINUTES - FOUND INFLIGHT FAULT FOR FO'S MCDU- REPLACED FO'S MCDU REF AMM 34-61-01-802 OPS CK OK. ETOPS GROUND VERIFICATION ACCOMPLISHED.
